Data collection and interpretation. Reliability, validity, and the use of normative data in evidence-based practice.
8:00 - 8:55am 60 Minutes
Squat Jump / Countermovement Jump / Drop Jump. Reactive Strength Index (RSI/RSImod) Eccentric Utilizatio Ratio (EUR) / Intra-Limb asymmetry.
9:00 - 9:55am 60 Minutes
8:00 - 8:55am 15 Minutes
Peak isometric force and rate of force development. Dynamic Strength Index (DSI).
10:10 - 11:05am 60 Minutes
Force-velocity curve and power curve. Applied athlete profiling and velocity-based training,
11:10 - 12:05am 60 Minutes
12:05 - 12:20am 15 Minutes
Athlete readiness and range of motion. Athlete screening and injury prevention.
12:20 - 1:15am 60 Minutes
1:15 - 1:30pm 15 Minutes
Antonio Squillante is a Registered Certified Strength and Conditioning Coach (NSCA RSCC CSCS*D) with over ten years of experience coaching high school and collegiate athletes competing at national and international level. He graduated Summa Cum Laude with a Bachelor’s Degree in Physical Education from the Universita’ San Raffaele (Rome, Italy). Antonio earned a Master of Science in Sports Performance and Orthopedic Rehab from A.T. Still University and he is currently a Ph.D. Student at the University of Southern California, Department of Biokinesiology and Physical Therapy. Antonio is the Director of Product Testing at K2 Sciences (Los Angeles, CA).